# SDR CALA0500051

- Difficulty date: February 17, 2005
- Submitted: February 23, 2005
- Operation: Air carrier
- Aircraft: N57111
- Make and model: Boeing 757224
- Aircraft serial: 27301
- Aircraft time: 42,604 hours, 9,808 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143N5015
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CORROSION ON FLOORBEAM IN L-2 DOOR AREA AT BS 720, LBL 65.  REPAIRED IAW SRM 53-00-51, FIGURE 201.
